American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16T05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information
View Article: PDF

[2] Vitor O. Ferreira and Lucia S. I. Murakami. Rationality of the Hilbert series of Hopf-invariants of free algebras. Proc. Amer. Math. Soc. 142 (2014) 821-826.
Abstract, references, and article information
View Article: PDF

[3] Huixiang Chen, Fred Van Oystaeyen and Yinhuo Zhang. The Green rings of Taft algebras. Proc. Amer. Math. Soc. 142 (2014) 765-775.
Abstract, references, and article information
View Article: PDF

[4] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information
View Article: PDF

[5] L. Vendramin. Nichols algebras associated to the transpositions of the symmetric group are twist-equivalent. Proc. Amer. Math. Soc. 140 (2012) 3715-3723.
Abstract, references, and article information
View Article: PDF

[6] Paul Bruillard and Eric C. Rowell. Modular categories, integrality and Egyptian fractions. Proc. Amer. Math. Soc. 140 (2012) 1141-1150. MR 2869100.
Abstract, references, and article information
View Article: PDF

[7] Jiang Lining. Towards a quantum Galois theory for quantum double algebras of finite groups. Proc. Amer. Math. Soc. 138 (2010) 2793-2801. MR 2644893.
Abstract, references, and article information
View Article: PDF

[8] Abhishek Banerjee. Hopf cyclic cohomology and biderivations. Proc. Amer. Math. Soc. 138 (2010) 1929-1939. MR 2596026.
Abstract, references, and article information
View Article: PDF

[9] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1